Detail publikace

Boundary Value Problems for Some Important Classes of Recurrent Relations with Two Independent Variables

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Originální název

Boundary Value Problems for Some Important Classes of Recurrent Relations with Two Independent Variables

Anglický název

Boundary Value Problems for Some Important Classes of Recurrent Relations with Two Independent Variables

Jazyk

en

Originální abstrakt

It is shown that complex-valued boundary value problems for several classes of recurrent relations with two independent variables, of some considerable interest, are solvable on the so called combinatorial domain

Anglický abstrakt

It is shown that complex-valued boundary value problems for several classes of recurrent relations with two independent variables, of some considerable interest, are solvable on the so called combinatorial domain

Plný text v Digitální knihovně

Dokumenty

BibTex


@article{BUT142632,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="Boundary Value Problems for Some Important Classes of Recurrent Relations with Two Independent Variables",
  annote="It is shown that complex-valued boundary value problems for several classes of recurrent relations with two independent variables, of some considerable interest, are solvable on  the so called combinatorial domain",
  address="MDPI",
  chapter="142632",
  doi="10.3390/sym9120323",
  howpublished="online",
  institution="MDPI",
  number="12",
  volume="9",
  year="2017",
  month="december",
  pages="1--16",
  publisher="MDPI",
  type="journal article in Web of Science"
}